DOI 10.1016/j.yfrne.2023.101114
Post-Finasteride Syndrome And Post-Ssri Sexual Dysfunction: Two Clinical Conditions Apparently Distant, But Very Close.
Аннотация
Post-finasteride syndrome and post-SSRI sexual dysfunction, are two poorly explored clinical conditions in which men treated for androgenetic alopecia with finasteride or for depression with SSRI antidepressants show persistent side effects despite drug suspension (e.g., sexual dysfunction, psychological complaints, sleep disorders). Because of some similarities in the symptoms, common pathological mechanisms are proposed here. Indeed, as discussed, clinical studies and preclinical data obtained so far suggest an important role for brain modulators (i.e., neuroactive steroids), neurotransmitters (i.e., serotonin, and cathecolamines), and gut microbiota in the context of the gut-brain axis. In particular, the observed interconnections of these signals in these two clinical conditions may suggest similar etiopathogenetic mechanisms, such as the involvement of the enzyme converting norepinephrine into epinephrine (i.e., phenylethanolamine N-methyltransferase). However, despite the current efforts, more work is still needed to advance the understanding of these clinical conditions in terms of diagnostic markers and therapeutic strategies.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.